MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH 930 ANALYZER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH 930 ANALYZER
Model Number ATELLICA CH 930 ANALYZER
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that quality control (qc) results were inconsistent for multiple assays and that a falsely elevated inorganic phosphorus (ip) result for one patient sample was obtained on the atellica ch 930 analyzer and reported to physicians.Siemens assisted the customer in checking the wash station and confirmed there were no signs of dripping around the needles.The autocheck, autocheck reaction washer, and autocheck dilution washer were verified with no issues.The customer confirmed that cuvettes were not filled to the top and that there was no bottle inversion in consumables.Siemens dispatched a customer service engineer (cse).Services performed included an autocheck automatic verification test and inspections of the reaction washer probe r3 and the reaction and dilution wash stations.The customer service engineer replaced the tubing, probe, and valve r3, and verified there were no leaks at the analyzer¿s water supply manifold.The dilution mixer was noisy; therefore, the assembly was replaced and realigned.The lamp, probes (dilution and sample), and mixers (reagent and sample) were replaced and aligned.Quality control (qc) testing confirmed that results were out of range; therefore, additional services were performed.These included replacing solution #4, reaction and dilution cuvette rings, inspecting the reagent arm (r2), and replacing the valve, pressure sensor, and r2 probe.The cse also checked the alignment of the lamp and photometer, drained and refilled the bath, ran the autocheck, and inspected the analyzer fluidics for bubbles or air intake in the water supply circuit for the wash probes and arms.The valves managing the water supply to the reaction washer station were proactively replaced, and siemens continues to investigate the event.
 
Event or Problem Description
The customer reported that a falsely elevated inorganic phosphorus (ip) result for one patient sample was obtained on the atellica ch 930 analyzer and reported to physicians.The customer used the same sample to perform repeat testing on an alternate atellica ch 930 analyzer, with quality control (qc) results that were acceptable, and noted that the repeat result was correct.The customer issued a corrected report.There are no known reports of patient intervention or adverse health consequences due to the event.
 
Additional Manufacturer Narrative
The initial medical device report (mdr) 2432235-2026-00079 was filed on march 20, 2026.Additional information (april 7, 2026): siemens reviewed the autocheck and the services performed and noted that the customer service engineer (cse) identified an air leak in the water manifold.The customer service engineer replaced the water manifold assembly, verified the performance of the atellica ch 930 analyzer, and confirmed that quality control (qc) results were within specification.The cause of the event was determined to be the water manifold assembly.The customer is operational, the analyzer is functioning as specified, and no further evaluation is required.

Brand Name
ATELLICA CH 930 ANALYZER
Common Device Name
ATELLICA CH 930 ANALYZER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley rd.
registration #: 2247117
flanders NJ 07836
Manufacturer Contact
rolando hualpa
511 benedict ave.
tarrytown, NY 10591
9143485874
MDR Report Key24649048
Report Number2432235-2026-00079
Device Sequence Number15954633
Product Code JJE
UDI-Device Identifier00630414002163
UDI-Public(01)00630414002163
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K151767
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATELLICA CH 930 ANALYZER
Device Catalogue Number11067000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Supplement Date Received by Manufacturer04/07/2026
Initial Report FDA Received Date03/20/2026
Supplement Report FDA Received Date05/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/22/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown